# SDR CALA2025102310442

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 82,807 hours, 30,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTICED ON THE LT SIDE E-F POST 3 AND 5 FASTENER HOLES.  ACCORDING WITH EA 5310-08195 REV. OP 003 STEP B (26). IF CRACK IS OBSERVED AFTER IT WAS REAMED TO THE PRE COLD WORKED DIAMETER,  COMPLIED WITH ECRA 5310-08709. REF AAR RFD NON ROUTINE 1000048718.  REPAIRED CRACK INDICATIONS IAW EC/RA 53-10-08709, DIP S.
